# SDR FDEA200904251411

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 54,318 hours, 41,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655457532
- Condition: Dented
- Location: Bs 712-720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT EXTERIOR FUSELAGE STA 712 TO STA 720 6 INCH BETWEEN STR 18R TO STR 19R.  CUT OUT DAMAGED AREA, FABRICATED NEW SKIN AND REPAIR DOUBLER.  TREATED, PRIMED & INSTALLED NEW PARTS ALL IAW SRM 53-30-3 FIG (12), 51-30-2 &   51-10-2.
